On the Picard bundle

Biswas, Indranil ; Ravindra, G. V. (2009) On the Picard bundle Bulletin des Sciences Mathematiques, 133 (1). pp. 51-55. ISSN 0007-4497

Full text not available from this repository.

Official URL: http://linkinghub.elsevier.com/retrieve/pii/S00074...

Related URL: http://dx.doi.org/10.1016/j.bulsci.2008.08.004


Fix a holomorphic line bundle ξ over a compact connected Riemann surface X of genus g, with g≥2, and also fix an integer r such that degree(ξ)>r(2g-1). Let Mξ(r) denote the moduli space of stable vector bundles over X of rank r and determinant ξ. The Fourier-Mukai transform, with respect to a Poincare line bundle on X× J(X), of any F ∈ Mξ(r) is a stable vector bundle on J(X). This gives an injective map of Mξ(r) in a moduli space associated to J(X). If g=2, then Mξ(r) becomes a Lagrangian subscheme.

Item Type:Article
Source:Copyright of this article belongs to Elsevier Science.
Keywords:Moduli Space; Fourier-Mukai Transformation; Lagrangian Subscheme
ID Code:3574
Deposited On:12 Oct 2010 04:29
Last Modified:27 Jan 2011 06:54

Repository Staff Only: item control page